Home | Community | Message Board


This site includes paid links. Please support our sponsors.


Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!

Shop: North Spore North Spore Mushroom Grow Kits & Cultivation Supplies   Sporeworks.EU Spores for European Microscopy

Jump to first unread post Pages: 1
Effexor
    #8847933 -

Hi guys. I have just discovered this forum and have been reading some interesting previous posts regarding anti depressants. I have been on effexor more or less for the past five years. My doctor has been steadily increasing it over the last 3 months as i have become seriously ill once again. (unable to get out of bed in the morning, just completely numb unable to relate with other people friends family). I have taken up yoga in the interim and have found some benefit from that or by practicing breathing exercises and what's known as the alexander technique which i am hoping to take classes in at the end of september.

Whilst I say that i have felt some benefit from yoga etc, the longest i have felt that benefit generally is a couple of days before i return to my old numb self. I saw a psychiatrist yesterday after my doctor referred me as he was all out of ideas as i am currently on the highest dose of effexor used in these circumstances - 225mg. I am now expecting a call from another psychiatrist more local to me next week to arrange an appointment as soon as possible.

Over the last few days i, in my own mind, have basically come to the conclusion that these outrageous doses of effexor may well be the route of my misery.

I would be interested in anyone's thoughts who has been prescribed this medication relating to my current predicament.

I am not suicidal but the longer this current bout has gone on the less hope i feel. I would go so far as to say that i have taken some solace in coming to my current epiphany about effexor and i am certainly going to try and spell out my views to the psychiatrist i see next week. In the meantime i would appreciate anyone here's feedback.

Extras: Filter Print Post Top
Re: Effexor [Re: Anonymous #1]
    #8847973 -

Sorry, i've never taken effexor, however i'm a little curious as to why you are unable to get out of bed in the morning? How are you unable to relate with other people, friends, and family? Should one even NEED to relate with other people? I sure as hell don't enjoy relating to every single person I know; including family.

Anyways, I was just wondering what the main reason was as to why you started taking effexor in the first place. I PERSONALLY do not believe in medication, unless needed under certain circumstances. Just seeing if you could talk this out, as medication isn't always a solution. Perhaps you can try defeating depression and anxiety on your own...

every single human being has to.

Extras: Filter Print Post Top
Re: Effexor [Re: imagine]
    #8848009 -

I suppose what i mean by not being able to get out of bed in the morning is just that, not seeing the point really. I feel super anxious around people when i am low, well super anxious in general (i barely managed to get the bus home from a friends house this morning because of the effort involved in getting from a to b. i just feel completely dehabilitated. have felt like this for about 3 months now. i generally come out of it for a spell of two days in a week and the last 2 weeks each time this has happened i've felt great im cured! only to feel myself gradually slipping again. With all the muscles in my body tensing up till i get to the point of not being able to face the day ahead again.

As i say, i have decided in my own head over the last day or so that as the effexor drug certainly isnt curing it might be doing just the opposite and is the cause that i am swinging back and forth.

Extras: Filter Print Post Top
Re: Effexor [Re: peterryard]
    #8848181 -

i took effexor for about 4 months or something like that... yuck.  my psychiatrist was nothing more than a drug dealer and effexor is probably the most dangerous drug i've ever taken.

the withdrawal symptoms are god awful.  i had a solid 3-4 weeks of "brain shivers" even after tapering off my dosage and to this day i STILL feel these brain shivers on occasion, usually in the mornings right when i wake up.  who knows what the hell the pills did to my brain.

i was wild on effexor.. my mood would be all over the place.  i even had to cut my vacation to hawaii short because i was freaking out and getting brain shivers.  when i got home my plan was to wait for my psychaitrist to get off of work and fuck him up with a bat. :crankey: that's how loopy i was... and if you knew me... that's nothing i'd ever dream of doing.  i'm a pacifist and i've never been in a fight in my life!

it was all so crazy... i just had some moderate depression and i took effexor, and then it turned me into a monster.

anyways, i've been off of that stuff for a while now.. maybe a year or two and i'm happy as can be.  back then i used to think, "oh why me..? why am i so sad all the time? why can't i just be happy like everybody else?"  the doc would say some BS like, "well... see, you have a chemical imbalance.  these drugs will help balance you out." :rolleyes:

all of those negative self pity, self loathing thoughts are all ego based.  i just needed to get over myself in the worst way... that's all it was.

what would have been best for me at that time is a super dose of some psychedelic substance and a shaman to guide me through the process of ego-death.

my advice to you, taper off your effexor meds... it'll be tough, but you can do it and your sanity depends on it.  read some books by alan watts and if you can find the right setting to take a good size mushroom dose or whatever with an experienced buddy to help you through it, do it. :mushroom2:

that'd put ya on the right track.;)

good luck!  you'll be ok! :heart: :hug:


--------------------
:kodama:

Save Shroomerites Anonymous!

Extras: Filter Print Post Top
Re: Effexor [Re: two_rivers]
    #8848209 -

yeah i know all about the brain shivers whenever i stay overnight somewhere and miss out on my meds the next morning.

not sure mushrooms are the answer :wink: but i'll bare it in mind

Extras: Filter Print Post Top
Jump to top Pages: 1

Shop: North Spore North Spore Mushroom Grow Kits & Cultivation Supplies   Sporeworks.EU Spores for European Microscopy


Similar ThreadsPosterViewsRepliesLast post
* Withdraw from Effexor *DELETED* Popperseed 403 15 07/19/17 09:31 PM
by Popperseed
* i absolutely HATE effexor XR withdrawl...... the_buried 2,283 16 08/26/05 10:41 AM
by HB
* Effexor experiences needed. zootroid 994 4 05/30/08 05:05 PM
by zootroid
* abilify, and effexor...what do you think? thelion 7,861 5 12/25/04 02:41 PM
by thelion
* About to see a psychiatrist, what should I expect?
( 1 2 3 all )
hex_enduction 3,741 55 03/13/15 10:49 AM
by Ped
* Stopping Effexor ShroomyTunes 1,035 6 07/21/06 07:58 PM
by leery11
* How do I go to a psychiatrist or psychologist? Anonymous 1,264 4 05/02/12 09:10 PM
by All We Perceive
* psychiatrists, lies, bullshit. i need your help & opinion on this one... lysergicide 1,465 12 06/30/09 03:13 PM
by MushmanTheManic

Extra information
You cannot start new topics / You cannot reply to topics
HTML is disabled / BBCode is enabled
Moderator: CherryBom, Asante, Rose, mndfreeze, yogabunny, feevers, CookieCrumbs, Northerner
974 topic views. 0 members, 6 guests and 8 web crawlers are browsing this forum.
[ Show Images Only | Sort by Score | Print Topic ]
Search this thread:

Copyright 1997-2026 Mind Media. Some rights reserved.

Generated in 0.029 seconds spending 0.006 seconds on 17 queries.